# SDR CA990210009

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1294300561
- Condition: Damaged
- Location: Cabin
- Part time: 7,414 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 11 OF 14 CABIN WINDOWS FOUND OUT OF LIMITS FOR THE 'OUT OF CONTOUR' TEST.  PRESSURIZED FLIGHT ALLOWED AS LONG AS WINDOWS ARE REVERSED, UNTIL THEY ARE REPLACED AND PASS OUT OF CONTOUR TEST.
